Looks like a nice first run with gradually increasing doses to get used to tren and it's sometimes harsh sides.
My advice is to drop the caber and get some pramipexole, if you dose it before bed and start conservatively it should aid in sleep (which can be hard to get with the notorious trensomnia and night sweats) and it increases gh release slightly so it may help with recovery. Just be attentive to your dosing because it can cause extreme nausea and relaxation of muscles, there was one time when I stupidly forgot i had already taken my dose and doubled up... which led to extreme muscle weakness and trouble breathing from my diaphragm being unable to properly activate, but i was also using a much higher dose than you would ever need to do and trying to see if the gh benefits were anything substantial. The gh increase was good considering I wasn't using any exogenous rhgh, but the side effects were too much at 2mg to make it worth it. As an ancillary it's sufficient to use a taper starting from .1 mg and increasing by .1mg until you reach the dose that alleviates the sides, which from my experience was .5mg for 700mg of tren so you could get away with less.
I do ED injects simply because it makes levels more stable but EOD isn't going to be much different unless you're prone to sides, but it can reduce the chances of getting them regardless. As long as you rotate sites and use a lower gauge needle (warm the oil prior to pulling it and it'll go in smoother) you'll avoid accumulating scar tissue in excess.
I personally use less test than tren most times I'm running it and it seems to also help with sides but we're all different and you'll just have to see for yourself how you react, but my first run I did something very similar to this and had hellish night terrors until I lowered my test, and I suffer from anxiety as well,but all in all I think you're on the right track and smart for switching to the shorter esters for this one because if anything happens you can adjust accordingly.
PCT seems solid but I have no personal experience as I started playing around with everything after finding out I had low t... mandatory testosterone therapy made it a lot easier to jump on since I have to do it anyways.
Last thought... with anxiety and any mood disorders AAS can exacerbate your symptoms, especially the nor-19's so keep your support system close and if you have any strange thoughts or feelings be willing to talk about them,